# SDR SWAA2013021912818

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYP3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 222 AGF AT STA 737 TO STA 813 LBL 22 TO LBL 44 IS DELAMINATED.  REMOVED PANEL 222AMF AT STA 813 TO STA 889 LBL 22 TO LBL 44 IAW B717 AMM 53-21-01, FABRICATED FLOOR PANEL FROM P/N BZZ7002TYP3 PO 790191470 DIM 21"X76" IAW B717 SRM 53-20-50 REPAIR 3 AND INSTALLED FLOOR PANEL 222AMF IAW B717 AMM 53-21-01.
